# SDR DHL200080130C

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; ACCESSORY COMPARTMENT BULKHEAD CLIP CRACKED 1 INCH AT STA. 640.00 BETWEEN L-27RT AND L-26RT. REMOVED CRACKED CLIP IAW SRM 51-1-20D PAGE 21, FABRICATED AND INSTALLED NEW CLIP IAW SRM 51-1-20D, PAGE 9. REF: N/R 1484.
